A 23-year-old male asked:
Im male, 23,workout regularly,however dont drink enough fluids. im paralyzed t5-complete. i take gabepenton. iknow its for nerve pain, when i have burning/sharp pains it helps. but does it also help with stinging pain on the surface of my skin?
2 doctor answers • 3 doctors weighed in
Nephrology and Dialysis 44 years experience
Reviewed Jul 15, 2021
Pharmacology 19 years experience
Nerve pain may feel like a stinging sensation, which gabapentin may help. However, if you’re finding that you’re experiencing stinging pain despite taking gabapentin, then you’ll want to report that to your doctor, as he or she may choose to increase your dose, start another drug, or take another course of action.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jul 26, 2021
Last updated Jul 26, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.